# SDR SWAA2022072920510

- Difficulty date: June 19, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Floor Support
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABON CENTER WING BOX FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL-1 MKD DOT / [01] REMOVED FLOOR CABIN PANEL 231UF AS PER B-737-700 SRM 51-40-02-0G-0.;[02] REMOVED MAIN CABIN CENTER WING BOX FLOOR SUPPORT STA 540 LBL-1 AS PER B-737-700 SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW PART AS PER B-737-700 SRM 51-40-05-0G-0.;[04] VERIFIED STEPS:1;2; AND 3.  OK TO INSTALL NEW FLOOR SUPPORT BREAK.;[05] INSTALLED NEW FLOOR SUPPORT BREAK IN REFERENCE B-737-700 SRM 51-40-02-0G-0.;[06] VERIFIED STEP 5.  OK TO REINSTALL FLOOR CABIN PANEL 231UF.;[07] INSTALLED CABIN FLOOR PANEL 231UF AS PER B-737-700 SRM 53-21-00-400-801.;[08] VERIFIED INSTALLATION
